Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 598279, 2 pages
http://dx.doi.org/10.1155/2015/598279
Editorial

Recent Theories and Applications in Approximation Theory

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Faculty of Sciences and Mathematics, University of Niš, Visegradska 33, 18000 Niš, Serbia
3Instituto de Matemáticas Multidisciplinar, Universitat Politècnica de València, 46022 Valencia, Spain
4Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
5Department of Mathematics, Kosar University of Bojnord, P. O. Box 9415615458, Bojnord, Iran

Received 1 March 2015; Accepted 1 March 2015

Copyright © 2015 Fazlollah Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Farshad Kiyoumarsi, “On the Construction of Fast Steffensen-Type Iterative Methods for Nonlinear Equations,” International Journal of Computational Methods, pp. 1850002, 2017. View at Publisher · View at Google Scholar